Psycho-Babble Medication Thread 257222

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

dosage question?.......

Posted by daizy on September 5, 2003, at 7:30:23

I managed to mix up my dose, and took almost three times (150mg) what I usually take (45mg), I contacted a doc, and luckily it was nowhere near the highest amount that can be taken with this med (200mg), so I was safe. however since then Ive been feeling flu like symptoms, headache, dizzy, sick ect... Im wondering if these symptoms could be because of taking the dose of meds that I did? has anyone else ever done this/ had this?

 

Re: dosage question?....... daizy

Posted by Ame Sans Vie on September 5, 2003, at 9:03:16

In reply to dosage question?......., posted by daizy on September 5, 2003, at 7:30:23

It would help greatly if I knew which medication you're talking about. :-)

 

Re: dosage question?.......

Posted by daizy on September 5, 2003, at 15:24:51

In reply to Re: dosage question?....... daizy, posted by Ame Sans Vie on September 5, 2003, at 9:03:16

Elavil...... still feeling pretty bad today, too much thinking!! ocd type stuff I suppose!

> It would help greatly if I knew which medication you're talking about. :-)

 

Re: dosage question?....... daizy

Posted by Ame Sans Vie on September 5, 2003, at 15:43:36

In reply to Re: dosage question?......., posted by daizy on September 5, 2003, at 15:24:51

Sounds to me like anticholinergic side effects from the high dose of Elavil -- I had those same symptoms pretty bad when I tried Elavil at 150mg/day for my fibromyalgia a while back. Do you have bad dry mouth? That's one of many symptoms of too much anticholinergic activity. I believe amitriptyline also posesses antihistamine properties -- that could also be the culprit. Either way, it's surely due to the high dose.

 

Re: dosage question?.......

Posted by daizy on September 6, 2003, at 9:18:49

In reply to Re: dosage question?....... daizy, posted by Ame Sans Vie on September 5, 2003, at 15:43:36

Yeah I think your right, even if I dont know exactly what you mean! "anticholinergic"??!!

Yeah I cant put the symptoms down to anything else, Im feeling slightly better, it was just a shock to the system to feel that bad again, I got all panicked that I was getting Ill- not nice! Thanx anyways ;-)

> Sounds to me like anticholinergic side effects from the high dose of Elavil -- I had those same symptoms pretty bad when I tried Elavil at 150mg/day for my fibromyalgia a while back. Do you have bad dry mouth? That's one of many symptoms of too much anticholinergic activity. I believe amitriptyline also posesses antihistamine properties -- that could also be the culprit. Either way, it's surely due to the high dose.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.